# SDR RAIA950915

- Difficulty date: September 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- System (JASC): 3242 · Brake
- Part: Maxerat
- Part number: AC63742
- Condition: Failed
- Location: Lt Mlg
- Part time: 2,229 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FLT NR 7301 - WHILE TAXIING IN, LEFT BRAKE FAILED.  MAINTENANCE REPLACED LEFT BRAKE MAXERAT UNTI AS PER J32 M/M 324000.  BLEED AND SERVICE LEFT TOE BRAKE.  (M)
